# SDR CA011023003

- Difficulty date: October 15, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Cessna 414
- Aircraft time: 10,292 hours
- Engine: Cont LTSIO520AE
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link
- Part number: 08411102
- Condition: Sheared
- Location: Mlg
- Part time: 10,000 hours, 10,000 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN) DURING CROSS WIND LANDING APPEARENT SIDE LOAD ON LT MAIN U/C STRUT CAUSED THE THREADED PORTION OF THE LINK ASSEMBLY TO SHEAR ALLOWING GEAR TO RETRACK.  LT PROPELLER BLADES STRUCK GROUND PILOT APPLIED POWER AND ABORTED LANDING. AFTERBURNING OFF FUEL. ATTEMPTED TO RECYCLE GEAR, NOSE AND RT GEAR INDICATED LOCKED LT INDICATED UNLOCKED. WHEN GEAR WAS RECYCLED LT GEAR FREE FELL INTO LOCKED POSITION AND A/C LANDED WITHOUT FURTHER DAMAGE.
